# SDR CALA2011082400554

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 54,490 hours, 12,849 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O A/C POWERED UP ON T/O ROLL. COULD NOT MAINTAIN DIRECTIONAL CONTROL WITH FULL RUDDER.  BRAKE TEMP ZERO.  A/C ABORTED AT 60 KTS FOUND NOSE STRUT OVERPRESSURE PER DIM "X" ADJUSTED PRESSURE IN NOSE STRUT TO PROPER DIM "X" AS OUTLINED IN 12-15-02-613-029.  INSPECTED FOR HIGH ENERGY STOP/HEAT DAMAGE AS OUTLINED IN 05-51-14 BLOCK 201.  NO DAMAGE FOUND.
